Ibum Forte 0.2g - 5ml strawberry suspension 100g

Hasco-Lek

Sale price £16.99 Regular price £30.00

Tax included. Shipping calculated at checkout.

Ibum Forte 0.2g / 5ml medicinal product is a strawberry flavored suspension containing ibuprofen. The drug is indicated for use in the symptomatic treatment of fever and pain (of various origins). The product Ibum Forte is intended for immediate use.

Composition of Ibum Forte 0.2g / 5ml strawberry suspension:

Active substance: ibuprofen (Ibuprofenum). 5ml suspension contains 200mg ibuprofen and excipients: liquid maltitol, glycerol, gum xanthan, sodium saccharin, sodium benzoate, fumaric acid, disodium phosphate dodecahydrate, strawberry flavor, purified water.

Action Ibum Forte 0.2g / 5ml strawberry suspension:

Ibum Forte Strawberry 0.2g / 5ml oral suspension is a medicinal product containing the active substance ibuprofen. It is a non-steroidal anti-inflammatory drug with analgesic, antipyretic and anti-inflammatory effect. The drug Ibum Forte is indicated for use in fever and for pains of various origins, e.g. headaches, muscles, joints and bones, pains after soft tissue injuries, as well as earaches and postoperative pains. The medicinal product Ibum Forte 0.2g / 5ml is indicated for immediate use.

Application Ibum Forte :

Ibum Forte 0.2g / 5ml suspension strawberry indicated for the short-term symptomatic treatment of fever of various origins (e.g. cold and flu fever and fever following vaccination) and pain of various origins (low to moderate severity). For use above 3 months of age.

Ibum Forte Additional information:

The product Ibum Forte should be stored out of reach of children at room temperature. Ibum Forte is recommended to protect against moisture and light. The drug Ibum Forte does not contain sugar and alcohol. The drug Ibum Forte contains maltitol (in 5ml - about 1.12g of maltitol, which corresponds to about 0.07 carbohydrate exchanger). If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor regarding the possibility of using the medicine Ibum Forte . The drug Ibum Forte can be used by diabetics. For people with a sensitive stomach, the medicine Ibum Forte is recommended to be taken with food. The possibility of using the drug Ibum Forte in women in the first and second trimester of pregnancy should be consulted with a doctor, while use during this period is not recommended unless absolutely necessary. The possibility of using the drug Ibum Forte during lactation should discuss with your doctor.

Contraindications Ibum Forte :

Do not use in case of hypersensitivity to any component of the drug Ibum Forte and other nonsteroidal anti-inflammatory drugs. Do not use during the third trimester of pregnancy. Do not use in the case of active or previous gastric and / or duodenal ulcer disease, perforation or bleeding. Do not use if you have had allergy symptoms in the past after using acetylsalicylic acid or other NSAIDs (e.g. runny nose, hives, shortness of breath or bronchial asthma). Do not use simultaneously with other nonsteroidal anti-inflammatory drugs (also with COX-2 inhibitors). Do not use in cases of severe liver, kidney and heart failure. Do not use in the case of brain bleeding or other bleeding, blood coagulation disorders, haemorrhagic diathesis or blood production disorders of unknown cause.

Ibum Forte Side effects:

Some people may experience side effects when taking this medicine Ibum Forte. If the following side effects occur, stop using the medicine immediately and contact a doctor: signs of gastrointestinal bleeding (including severe stomach pain, black stools, bloody vomiting or dark-colored particles that resemble coffee grounds), worsening of asthma , unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock, severe skin reactions (including whole body rash, peeling, blistering and skin patches). Ibum Forte Common side effects: heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation; uncommon: gastritis large intestine and worsening of Crohn's disease (inflammatory bowel disease), headache, dizziness, insomnia, agitation, irritability or fatigue, visual disturbances, stomach ulcers which may bleed or rupture, mouth ulcers and / or swelling and irritation of the mouth, reactions hypersensitivity with rash and itching, asthma attacks (with possible decrease in blood pressure); rare: tinnitus (ringing in the ears); very rare: esophagitis or pancreatitis, intestinal obstruction, severe skin reactions including rash with redness and blisters that may peel and accompanied by fever, chills and myalgia, malaise, Stevens-Johnson syndrome (in exceptional cases severe skin pox infections (chickenpox)), decreased urination than usual and swelling (possible acute kidney failure or inflammation), Patients with autoimmune diseases are more likely to experience side effects, contact your doctor immediately if they occur. Taking ibuprofen may be associated with a slightly increased risk of heart attack (heart attack) or stroke.

Dosage of Ibum Forte 0.2g / 5ml strawberry suspension:

Use as directed by your doctor or as directed on the leaflet. Use orally. Dosage depends on body weight, use 20-30mg per kilogram body weight, use in divided doses. The interval between doses should be at least 6 hours. Shake well before use, measure out the suspension using the syringe provided in the package. In children under 6 months of age, the drug can be given only after consulting a doctor. Children from 3 to 6 months of age (5-7.6 kg): single dose - 1.25 ml (50 mg); maximum daily dose - three times 1.25ml (150mg); children from 6 to 12 months of age (7.7-9kg): single dose - 1.25ml (50 mg); maximum daily dose - 3-4 times 1.25ml (150-200mg); children from 1 to 3 years of age (10-15kg): single dose - 2.5ml (100mg), maximum daily dose - 3 times 2, 5ml (300mg); children from 4 to 6 years of age (16-20kg): single dose - 3.75ml (150mg), maximum daily dose - 3 times 3.75ml (450mg); children from 7 to 9 years of age (21-29kg): single dose - 5ml (200mg), maximum daily dose - 3 times 5ml (600mg); children from 10 to 12 years of age (30-40kg): single dose - 7.5ml (300mg), maximum daily dose - three times 7.5ml (900mg); over 40kg: single dose - 7.5-10ml (300-400mg), daily dose - 3-4 times 7.5ml (900-1200mg). Do not exceed recommended doses Ibum Forte . Do not use for more than 3 days without consulting a doctor. If the symptoms do not improve after three days of using the drug, you should consult your doctor. one year of age (21-29kg): single dose - 5ml (200mg), maximum daily dose - 3 times 5ml (600mg); children from 10 to 12 years of age (30-40kg): single dose - 7.5ml (300mg), maximum daily dose - three times 7.5ml (900mg); over 40kg: single dose - 7.5-10ml (300-400mg), daily dose - 3-4 times 7.5ml (900-1200mg). Do not exceed recommended doses.